5:05 – 5:25 pm Thursday, August 17
Asparaginase poses a substantial risk for hypersensitivity reactions; however, reactions vary by asparaginase type and administration route. Intravenous (IV) PEG-asparaginase has a higher hypersensitivity risk when compared to intramuscular administration. It is imperative that nurses be knowledgeable of clinical symptoms associated with IV PEG-asparaginase reactions, as well as the typical timing of these reactions.
This study described the clinical factors among patients receiving IV PEG-asparaginase hypersensitivity reactions, including reaction frequency and severity, dose number, phase of treatment, and time between infusion initiation and reaction onset.
- Opening Keynote: Secrets Everyone in Health Care Needs to Know (101)
- General Session: International Pediatric Hematology/Oncology Nursing Initiatives: Challenges and Opportunities (102)
- A Sustainable Community Engagement Program Model to Address Hematopoietic Cell Transplantation Education Needs for Patients with Sickle Cell Disease (201)
- Nursing Management for the Successful Application of the Chimeric Antigen Receptor (CAR) T-Cell Immunotherapy (212)
- Beyond Pain Crises: Acute Complications of Sickle Cell Disease (202)